IJPAM: Volume 78, No. 3 (2012)

AN ELEGANT SOLUTION FOR DRAWING A FIXED POINT

Yutaka Nishiyama
Department of Business Information
Faculty of Information Management
Osaka University of Economics
2, Osumi Higashiyodogawa Osaka, 533-8533, JAPAN


Abstract. This paper presents a newly developed theorem for the construction of fixed points under congruent and similar transformations, which differs from existing theorems based on Euclidean geometry. It also explains the random-dot pattern that facilitated the invention of this new theorem.

Received: December 14, 2011

AMS Subject Classification: 00A09, 51A02, 97G02

Key Words and Phrases: fixed point, construction, congruent transformation, similar transformation, random-dot pattern

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 3